# SDR UPS97223174

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 480-620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, UPON REMOVAL OF MAIN CARGO DOOR FOUND UPPER DOORWAY FRAME WEB FROM STA 480 TO 620 TO HAVE CORROSION ON IT.  REMOVED CORRODED WEB AND DOUBLERS FABRICATED NEW PARTS AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.
